Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On polynomials in self-adjoint operators in spaces with an indefinite metric


Author: C.-Y. Lo
Journal: Trans. Amer. Math. Soc. 134 (1968), 297-304
MSC: Primary 46.15; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0232198-9
MathSciNet review: 0232198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.15, 47.00

Retrieve articles in all journals with MSC: 46.15, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0232198-9
Article copyright: © Copyright 1968 American Mathematical Society